# SDR OEJA202308170001

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N490FL
- Make and model: Beech 400A
- Aircraft serial: RK252
- Aircraft time: 10,729 hours, 8,768 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Box
- Part number: 400NXT36TC1
- Part serial: 120
- Condition: Failed
- Location: Aft Baggage Area
- Part time: 10,729 hours, 8,768 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL AND ABOUT 60 KNOTS THE LEFT BLEED SOURCE CAUTION LIGHT CAME ON INDICATION BLEED AIR FAILURE , SO THE TAKE OFF WAS REJECTED
